# SDR DALA2015040102550

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR LOWER FWD AND AFT EXTERNAL DOUBLER AT FWD CARGO COMPARTMENT DOOR.  NEW DOUBLER WERE INSTALED IAW SRM 51-30-2.
